# SDR DALA2021081904840

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 64,179 hours, 20,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DOOR 2L SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS CKS GOOD. (1915056)
